# SDR REXA2025011300037

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R BETWEEN FS 319.00 AND FS 333.00 IS CORRODED. LOCATED AND DRILLED NEW SERVICEABLE STR 22R FROM FS 280 TO FS 333 (PN# SH670-31210-2U) IAW CRJ700 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE STR 22R FROM FS 280 TO FS 333 (PN# SH670-31210-2U) IAW CRJ700 SRM 51-41-06-001-001-A01 AND 51-42-21-001-001-A01.
